# SDR REXA2012022700045

- Difficulty date: February 27, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 12,576 hours, 12,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE OF THE EMERGENCY LIGHTS, (A LIGHT THAT IS BY A EMERGENCY EXIT PLACARD), IS BURNED OUT ON THE AIRSTAIRS.  DEFERRED STAIR LIGHTS PER MEL 33-21-2(D).  ENTERED INTO MM02.  MXC NOTIFIED.  REPLACED INOP AIRSTAIR LIGHT ASSY P/N 2AL455119-70, S/N 2609 OFF, P/N 2AL455119-70, S/N 2608 ON.  PLACARD REMOVED.  MM02 CLEARED MXC NOTIFIED OP'S NORMAL JOB COMPLETE.
